# SDR DALA2025012800653

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 62,581 hours, 32,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 FOUND ELONGATED HOLE LATERAL PYRAMIDS. CORRECTIVE ACTION: REPLACED BRACKET AND MOUNT BOLT PER A319 AMM 53-21. (0780017)
